# SDR EVA002

- Difficulty date: June 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Engine: Ge CF680C2D1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 704721
- Condition: Fod
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, E
- Precautionary procedure: J, D, E

## Discrepancy

1. AIRCRAFT B-16107 DURING T/O RUN IN BRU, A/C NO.3 ENGINE BIRD STRIKE. VIBRATION JUMP UP TO 4.2 & FELT BY THE CREW. CAPTAIN S/D THE ENGINE, DUMP FUEL AND AIR RETURN TO BRU.2. ON GND, VISUAL CHK FND 3 FAN BLADES DAMAGED.3. PFM BSI ON #3 ENGINE, ALL COND NML.4. PER MM DETAIL INSPECT THE DAMAGED FAN BLADES, RPL 2 BLADES AND ENGINE RUNUP TEST NML.
